# SDR ASAA2024110753712

- Difficulty date: November 7, 2024
- Submitted: November 9, 2024
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 64,532 hours, 19,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED OVERWING EXIT SIGN COVER MISSING. GROUNDED - YES. REPLACED MISSING OVERWING EXIT LIGHT COVER REF AMM 33-51-01.
